RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 2, Pages 9–21 (Mi vmj91)  

This article is cited in 2 scientific papers (total in 2 papers)

On the differentiability of mappings and the structure of spaces of holomorphic functions on infinite-dimensional spaces

V. P. Kondakovab

a Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS
b Southern Federal University

Full text: PDF file (200 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 513.8+517.55
Received: 12.02.2007

Citation: V. P. Kondakov, “On the differentiability of mappings and the structure of spaces of holomorphic functions on infinite-dimensional spaces”, Vladikavkaz. Mat. Zh., 9:2 (2007), 9–21

Citation in format AMSBIB
\Bibitem{Kon07}
\by V.~P.~Kondakov
\paper On the differentiability of mappings and the structure of spaces of holomorphic functions on infinite-dimensional spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 2
\pages 9--21
\mathnet{http://mi.mathnet.ru/vmj91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434627}
\elib{http://elibrary.ru/item.asp?id=11615387}


Linking options:
  • http://mi.mathnet.ru/eng/vmj91
  • http://mi.mathnet.ru/eng/vmj/v9/i2/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kondakov, “O slabykh bazisakh v funktsionalnykh prostranstvakh”, Vladikavk. matem. zhurn., 13:1 (2011), 21–30  mathnet  elib
    2. V. P. Kondakov, “O bazisakh v prostranstvakh nepreryvnykh $n$-odnorodnykh polinomov, deistvuyuschikh v yadernykh prostranstvakh Kete”, Vladikavk. matem. zhurn., 14:2 (2012), 39–44  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:174
    Full text:74
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019